Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 454152, 12 pages
http://dx.doi.org/10.1155/2014/454152
Research Article

Radius Constants for Functions with the Prescribed Coefficient Bounds

1Department of Mathematics, Kent State University, Burton, OH 44021, USA
2Department of Mathematics, Ramanujan College, University of Delhi, Delhi 110 019, India
3Department of Mathematics, University of Delhi, Delhi 110 007, India

Received 19 June 2014; Accepted 16 August 2014; Published 9 September 2014

Academic Editor: Rosihan M. Ali

Copyright © 2014 Om P. Ahuja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. de Branges, “A proof of the Bieberbach conjecture,” Acta Mathematica, vol. 154, no. 1-2, pp. 137–152, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. M. S. Robertson, “Certain classes of starlike functions,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 135–140, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at MathSciNet
  4. F. Rønning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189–196, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. C. Ma and D. Minda, “Uniformly convex functions,” Annales Polonici Mathematici, vol. 57, no. 2, pp. 165–175, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. I. Gavrilov, “Remarks on the radius of univalence of holomorphic functions,” Akademiya Nauk SSSR: Matematicheskie Zametki, vol. 7, pp. 295–298, 1970. View at Google Scholar · View at MathSciNet
  7. S. Yamashita, “Radii of univalence, starlikeness, and convexity,” Bulletin of the Australian Mathematical Society, vol. 25, no. 3, pp. 453–457, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Ravichandran, “Radii of starlikeness and convexity of analytic functions satisfying certain coefficient inequalities,” Mathematica Slovaca, vol. 64, no. 1, pp. 27–38, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. N. Chichra, “New subclasses of the class of close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 62, no. 1, pp. 37–43, 1976. View at Google Scholar · View at MathSciNet
  10. M. O. Reade, “On close-to-close univalent functions,” The Michigan Mathematical Journal, vol. 3, pp. 59–62, 1955. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. Mendiratta, S. Nagpal, and V. Ravichandran, “Radii of starlikeness and convexity for analytic functions with fixed second coefficients satisfying certain coefficient inequalities,” Kyungpook Mathematical Journal. In press.
  12. R. M. Ali, M. M. Nargesi, and V. Ravichandran, “Radius constants for analytic functions with fixed second coefficient,” The Scientific World Journal, vol. 2014, Article ID 898614, 6 pages, 2014. View at Publisher · View at Google Scholar
  13. H. Lewy, “On the non-vanishing of the Jacobian in certain one-to-one mappings,” Bulletin of the American Mathematical Society, vol. 42, no. 10, pp. 689–692, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A I. Mathematica, vol. 9, pp. 3–25, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Wang, X. Liang, and Y. Zhang, “Precise coefficient estimates for close-to-convex harmonic univalent mappings,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 501–509, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. T. Sheil-Small, “Constants for planar harmonic mappings,” Journal of the London Mathematical Society, vol. S2-42, no. 2, pp. 237–248, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Nagpal and V. Ravichandran, “Fully starlike and fully convex harmonic mappings of order α,” Annales Polonici Mathematici, vol. 108, no. 1, pp. 85–107, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Chuaqui, P. Duren, and B. Osgood, “Curvature properties of planar harmonic mappings,” Computational Methods and Function Theory, vol. 4, no. 1, pp. 127–142, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Ruscheweyh and L. C. Salinas, “On the preservation of direction-convexity and the Goodman-Saff conjecture,” Annales Academiae Scientiarum Fennicae A: I Mathematica, vol. 14, no. 1, pp. 63–73, 1989. View at Google Scholar · View at MathSciNet
  21. D. Kalaj, S. Ponnusamy, and M. Vuorinen, “Radius of close-to-convexity and fully starlikeness of harmonic mappings,” Complex Variables and Elliptic Equations, vol. 59, no. 4, pp. 539–552, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Polatoğlu, M. Çağlar, and E. Y. Duman, “Coefficient inequality for perturbed harmonic mappings,” Applied Mathematics Letters, vol. 23, no. 8, pp. 839–841, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Z. Nehari, Conformal Mapping, Reprinting of the 1952 Edition, Dover, New York, NY, USA, 1975.
  24. J. M. Jahangiri, “Coefficient bounds and univalence criteria for harmonic functions with negative coefficients,” Annales Universitatis Mariae Curie-Skłodowska, vol. 52, no. 2, pp. 57–66, 1998. View at Google Scholar · View at MathSciNet
  25. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. S. Nagpal and V. Ravichandran, “A subclass of close-to-convex harmonic mappings,” Complex Variables and Elliptic Equations, vol. 59, pp. 204–216, 2014. View at Publisher · View at Google Scholar · View at Scopus
  27. O. P. Ahuja and H. Silverman, “Inequalities associating hypergeometric functions with planar harmonic mappings,” JIPAM: Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 99, 2004. View at Google Scholar · View at MathSciNet
  28. O. P. Ahuja, “Planar harmonic univalent and related mappings,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 4, article 122, 18 pages, 2005. View at Google Scholar · View at MathSciNet
  29. O. P. Ahuja, “Planar harmonic convolution operators generated by hypergeometric functions,” Integral Transforms and Special Functions, vol. 18, no. 3-4, pp. 165–177, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. R. A. Al-Khal and H. A. Al-Kharsani, “Harmonic hypergeometric functions,” Tamkang Journal of Mathematics, vol. 37, no. 3, pp. 273–283, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. R. K. Raina and P. Sharma, “Harmonic univalent functions associated with Wright's generalized hypergeometric functions,” Integral Transforms and Special Functions, vol. 22, no. 8, pp. 561–572, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus